# SDR 20010228CW001

- Difficulty date: February 6, 2001
- Submitted: February 28, 2001
- Operation: General aviation
- Aircraft: N434ER
- Make and model: Cessna 172R
- Aircraft serial: 17280655
- Engine: Lyc IO360A1C
- System (JASC): 2840 · Fuel Indicating System
- Part: Resistor
- Part number: 535942
- Part serial: 1069
- Condition: Defective
- Location: Rt  Sender
- Part time: 244 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1 INSPECTION, RT FUEL QUANTITY READING WAS ERRATIC.  THE SHAFT BEARING OR SEAL WAS FOUND TO BE DEFECTIVE ON THE RT SENDER.  THIS APPARENTLY ALLOWED GASOLINE INTO THE SENDER.
